U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Why do my new presciption glasses make my eyes hurt?

1 doctor answer2 doctors weighed in
Dr. Tim Conrad
Ophthalmology 35 years experience
They shouldn't: Many times people have various symptoms with new glasses. Most of the time these go away with adaptation. Try to wear only the new glasses. If you cannot, return to the place you purchased them.
Dr. Yale Kanter
Dr. Yale Kanter commented
Ophthalmology 62 years experience
Also consider returning to your eye doctor to see if they are made correctly and fitted appropriately.
Aug 30, 2013
Last updated Aug 30, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.